MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB010
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic hysterectomy.Event description: surgeon mentioned the device was activating its seal cycle without him pressing the activation button and an unrecognized sound was heard from the device jaws at the beginning of the surgery.Laparoscopic technician switched the voyant device key from one port to the other one, without resolving the mentioned event, she then turned off the generator and back on, but the surgeon mentioned it remained the same.A new voyant device eb010 1445305 and the surgery was successfully completed.Product available for return.Type of intervention: laparoscopic technician switched the voyant device key from one port to the other one, without resolving the mentioned event, she then turned off the generator and back on patient status: good.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Functional testing confirmed the complainant¿s experience of unintended rf energy output.Upon closer inspection, an internal fuse switch was observed to be misaligned.Based on the condition of the returned unit and the description of the event, it is likely that the unintended rf output was caused by the misaligned fuse switch.

Brand Name
EB010, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15506267
Report Number2027111-2022-00748
Device Sequence Number5255989
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)230906(30)01(10)1445305
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K193292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1445305
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VOYANT ESG EA010 S/N: (B)(4).
Patient SexUnknown